Can Doneprezil be causing my MIL's eye irritation?

Follow
Share
6

Answers

Show:
I hear that as well. I guess I would suggest a call to the doctor and explain the problem. Maybe the doctor can suggest something? I know that in the past, my mil had drops that she used for dry eyes.
Helpful Answer (0)
Reply to Lostinthemix
Report

Sometimes I think just about any drug can cause just about any side effect, it varies so much by individual. I think the first person to call is MIL's pharmacist (or your own pharmacist). They have great resources for finding out about drug reactions or the interactions between drugs.

I called once for myself, described my symptom and told him what drugs I had recently started. He said he hadn't heard of that side effect for that drug, but he'd look it up. He came back and said 15% of users of that drug had that side effect! We both learned something that day. (This was too bad, because the drug was doing what it was supposed to be doing.)

Aside from this possible side effect, has the Doneprezil been helping MIL? How long has she been taking it?
Helpful Answer (0)
Reply to jeannegibbs
Report

She's being treated for allergies and dry eye. Three eye doctors later, she's still having issues. She's constantly rubbing her eyes. She says it feels like sand is in her eyes.
Helpful Answer (0)
Reply to Tryingourbest
Report

She's being treated for allergies and dry eye. Three eye doctors later, she's still having issues. She's constantly rubbing her eyes. She says it feels like sand is in her eyes.
Helpful Answer (0)
Reply to Tryingourbest
Report

What kind of issues is she having?

I'm asking because my mil says her eyes are wet one and dry the next day and she takes this med. I know that meds can have side effects but this I chalked up to her known allergies so unfortunately I think of side effects last.
Helpful Answer (0)
Reply to Lostinthemix
Report

Tryingourbest, I suspect it can. Report the condition to your MIL's doctor. The doctor may reduce the dosage or take MIL off completely, but don't do either without advice from the doctor.
Helpful Answer (2)
Reply to bicycler
Report

Related
Questions